# SDR 99ZZZX2782

- Difficulty date: July 12, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N43256
- Make and model: Piper PA-28-151
- Aircraft serial: 287415459
- Engine: Lyc O320E3D
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Air Hose
- Part number: 9984903
- Condition: Misinstalled
- Location: Carburetor
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT EXPERIENCED AN ENGINE COWL FIRE AFTER LANDING.  INSPECTION OF THE AIRCRAFT REVEALED THE CARBURETOR AIR INTAKE HOSE FROM THE AIR FILTER WAS CONNECTED TO THE MUFFLER WHEN IT SHOULD HAVE BEEN CONNECTED TO THE CARB AIR BOX. THE CABIN HEAT DUCT WAS FOUND CONNECTED TO THE CARB AIR BOX. THIS MAY HAVE LEAD TO A BACKFIRE WHICH IGNITED A LEAKING PRIMER FUEL FLEX LINE.
